Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Omitted values in domains of normality

Authors: Walter Bergweiler and Steffen Rohde
Journal: Proc. Amer. Math. Soc. 123 (1995), 1857-1858
MSC: Primary 30D05; Secondary 30D20
MathSciNet review: 1249869
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that if U and V are connected components of the Fatou set of an entire function f and if $ f(U) \subset V$, then $ V\backslash f(U)$ contains at most one point.

References [Enhancements On Off] (What's this?)

  • [1] I. N. Baker, Wandering domains in the iteration of entire functions, Proc. London Math. Soc. (3) 49 (1984), 563-576. MR 759304 (86d:58066)
  • [2] A. F. Beardon, Iteration of rational functions, Springer, New York, Berlin, and Heidelberg, 1991. MR 1128089 (92j:30026)
  • [3] E. F. Collingwood and A. J. Lohwater, The theory of cluster sets, Cambridge Univ. Press, London and New York, 1966. MR 0231999 (38:325)
  • [4] Chr. Pommerenke, Univalent functions, Vandenhoeck & Ruprecht, Göttingen, 1975. MR 0507768 (58:22526)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D05, 30D20

Retrieve articles in all journals with MSC: 30D05, 30D20

Additional Information

Keywords: Iteration, entire function, set of normality, Fatou set, Julia set
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society